| Model Number |
1012454-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the mid right coronary artery with mild calcification and mild tortuosity.The 4.50x8mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated; however, a rupture occurred after 10 seconds during the first inflation at 10 atmospheres.Therefore, the bdc was removed from the anatomy.Prior to use the nc trek balloon was soaked in saline and the bdc was prepped (air aspiration) outside the anatomy.A 5.0x8mm nc trek balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.